File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Convex bodies with minimal p-mean width

TitleConvex bodies with minimal p-mean width
Authors
KeywordsConvex body
Isotropic measure
P-mean width
Stability
Issue Date2010
PublisherUniversity of Houston, Department of Mathematics. The Journal's web site is located at http://math.uh.edu/~hjm/
Citation
Houston Journal Of Mathematics, 2010, v. 36 n. 2, p. 499-511 How to Cite?
AbstractIn this paper, we generalize the minimal mean width to the Brunn-Minkowski-Firey theory. We characterize the minimal position of convex bodies in terms of isotropicity of a suitable measure and obtain a stability result for Lp projection bodies. © 2010 University of Houston.
Persistent Identifierhttp://hdl.handle.net/10722/132177
ISSN
2015 Impact Factor: 0.273
2015 SCImago Journal Rankings: 0.378
References

 

DC FieldValueLanguage
dc.contributor.authorJun, Yen_HK
dc.contributor.authorGangsong, Len_HK
dc.contributor.authorWingSum, Cen_HK
dc.date.accessioned2011-03-21T08:59:14Z-
dc.date.available2011-03-21T08:59:14Z-
dc.date.issued2010en_HK
dc.identifier.citationHouston Journal Of Mathematics, 2010, v. 36 n. 2, p. 499-511en_HK
dc.identifier.issn0362-1588en_HK
dc.identifier.urihttp://hdl.handle.net/10722/132177-
dc.description.abstractIn this paper, we generalize the minimal mean width to the Brunn-Minkowski-Firey theory. We characterize the minimal position of convex bodies in terms of isotropicity of a suitable measure and obtain a stability result for Lp projection bodies. © 2010 University of Houston.en_HK
dc.languageengen_US
dc.publisherUniversity of Houston, Department of Mathematics. The Journal's web site is located at http://math.uh.edu/~hjm/en_HK
dc.relation.ispartofHouston Journal of Mathematicsen_HK
dc.subjectConvex bodyen_HK
dc.subjectIsotropic measureen_HK
dc.subjectP-mean widthen_HK
dc.subjectStabilityen_HK
dc.titleConvex bodies with minimal p-mean widthen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0362-1588&volume=36&issue=2&spage=499&epage=511&date=2010&atitle=Convex+Bodies+with+Minimal+p-Mean+Width-
dc.identifier.emailWingSum, C:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityWingSum, C=rp00678en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.scopuseid_2-s2.0-77954681475en_HK
dc.identifier.hkuros176735en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-77954681475&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume36en_HK
dc.identifier.issue2en_HK
dc.identifier.spage499en_HK
dc.identifier.epage511en_HK
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridJun, Y=35881737000en_HK
dc.identifier.scopusauthoridGangsong, L=6506878024en_HK
dc.identifier.scopusauthoridWingSum, C=7202743118en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats